OJS OCS OMP OHS

You are viewing the PKP Support Forum | PKP Home Wiki



Funny domain WYSIWYG editor effect.

Are you responsible for making OJS work -- installing, upgrading, migrating or troubleshooting? Do you think you've found a bug? Post in this forum.

Moderators: jmacgreg, btbell, michael, bdgregg, barbarah, asmecher

Forum rules
The Public Knowledge Project Support Forum is moving to http://forum.pkp.sfu.ca

This forum will be maintained permanently as an archived historical resource, but all new questions should be added to the new forum. Questions will no longer be monitored on this old forum after March 30, 2015.

Funny domain WYSIWYG editor effect.

Postby sergeiy » Thu Apr 11, 2013 12:56 pm

Hi, all.

I installed OJS on a website two days ago. The website is hosted on a secondary domain on our hosting account, which means that the installation is in a folder of the main site, but there is a separate domain name that points to that folder (hosting by GoDaddy; journal domain name purchased with Gandi; GoDaddy's DNS severs used for pointing to the domain). Up to a few hours ago everything worked surprisingly fine, but now I've noticed some a funny phenomenon, which appeared very recently and wasn't there before:

When I access the journal by its own domain name, the WYSIWYG editor (at least for the journal administrator forms) doesn't work: whenever a text is to be edited, there is no box around it, and I can edit the plain text, but not any of the layout features or links. However, when I access the journal though the primary domain name (i.e., using the domain name of the main hosting site, plus the name of the folder to which the journal's domain name is pointed), the WYSIWYG editors work fine.

Additional points to note:
:arrow: OJS seems to treat the primary domain+folder address as its installation default, as links that come with the default messages all contain that domain name in their URL.
:arrow: Switching from one domain name to the other seems to cancel user sessions.

Thanks to anyone who can come up with an explanation or just some suggestions for things to be done about it.
sergeiy
 
Posts: 4
Joined: Sat Mar 23, 2013 11:01 pm

Re: Funny domain WYSIWYG editor effect.

Postby sergeiy » Thu Apr 11, 2013 1:06 pm

PS: The effect appears on both Firefox and IE.
PS2: Checked again; user sessions are not reset when changing domain name, but display settings are.
Thanks again to anyone who can answer.
sergeiy
 
Posts: 4
Joined: Sat Mar 23, 2013 11:01 pm


Return to OJS Technical Support

Who is online

Users browsing this forum: No registered users and 2 guests